# SDR F3LA200200332

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 52,094 hours, 33,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED RT AFT WING TO BODY FAIRING SUPPORT ANGLE CRACKED AT STRINGER 20, BS 727-727B.  FABRICATED AND INSTALLED REPLACEMENT SUPPORT ANGLE PER SRM 51-10-02, SRM 51-30-00 AND BOEING DRAWING 65-48657.
